# SDR FDEA2019111522924

- Difficulty date: November 12, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 45,859 hours, 23,963 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDIS  732     22-35  2654     12NOV19  MDT  OPEN  U  LOGPAGES:3064566  ON TAKEOFF ROLL ADVANCED THROTTLES TO 40% AND HIT  TOGA. THROTTLES ADVANCED UNEVENLY. AT ABOUT 70% NO  #2 THROTTLE STARTED TO COME BACK TO IDLE REJECTED  TAKEOFF AND RETURNED TO RAMP.   FACT 16NOV19 17:34   ATL                                                                 PERFORMED SATISFACTORY AUTOTHROTTLE                                               ADJUSTMENT,AFS/LAND TEST AND GROUND SCAN  TEST.REF                                INCLUDE MM 20-40-00 -05 AND 22-30-00-05.
